Bulletin of the Belgian Mathematical Society - Simon Stevin

The sign of wreath product representations of finite groups

Jan-Christoph Schlage-Puchta

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $G, H$ be finite groups. We asymptotically compute $|\mathrm{Hom}(G, H\wr A_n)|$, thereby establishing a conjecture of T. Müller.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 21, Number 2 (2014), 379-383.

Dates
First available in Project Euclid: 20 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1400592632

Mathematical Reviews number (MathSciNet)
MR3211023

Zentralblatt MATH identifier
1295.20031

Subjects
Primary: 20E22: Extensions, wreath products, and other compositions [See also 20J05] 20D60: Arithmetic and combinatorial problems

Citation

Schlage-Puchta, Jan-Christoph. The sign of wreath product representations of finite groups. Bull. Belg. Math. Soc. Simon Stevin 21 (2014), no. 2, 379--383. https://projecteuclid.org/euclid.bbms/1400592632


Export citation